# SDR 95ZZZX557

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128CH
- Make and model: Saab SF340A
- Aircraft serial: 340A128
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 9302631001
- Condition: Leaking
- Location: Nose Gearwell
- Part time: 14,777 hours
- Component: Aeroquip
- Stage of operation: AP
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DURING GEAR EXTENSION, HYDRAULIC QUANTITY AND MAIN ACCUMULATOR PRESSURE DROPPED TO ZERO.  MAINTENANCE INSPECTED AND FOUND HYDRAULIC LINE FROM THE PUMP TO THE FILTER LEAKING.  THE LINE WAS REPLACED AND A FUNCTIONAL CHECK OF THE SYSTEM PERFORMED WITH ALL INDICATIONS NORMAL AND NO LEAKS.
